Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What are the side effects of thyronorm ?

i got my thyroid test 6 months ago. That time tsh was high and t3 , t4 was normal doctor suggest me to take thyronorm 50mcg. After 3 months my tsh was low than before but still on upper range and t3 , t4 normal. Then tyronorm 25 mcg was started. Again after 3 months tsh is 3.12, t4 is normal but t3 is low 84. Is it because of thyronorm? Should i stop taking medicine or less its dose?
Asked On : Sat, 3 Mar 2012
Answers:  1 Views:  2164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Hello, I am Dr XXXXXXX, As per your your discussion you are suffering from Hypothyroidism, and you are on Thyronorm 50 + 25 mcg, i.e total 75 mcg. With this dosage your TSh is 3.12, which suggest desirable range, so you need to continue same dosage of Thyronorm which is ongoing and get Thyroid test done at regular interval to know the status., as you may need to continue this medicine life long depending on TSh report. .....thanks .....take care
Answered: Sat, 3 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor